American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Martin Goldstern and Saharon Shelah. All creatures great and small. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nathan Bowler and Stefan Geschke. Self-dual uniform matroids on infinite sets. Proc. Amer. Math. Soc. 144 (2016) 459-471.
Abstract, references, and article information   
View Article: PDF

[3] David Asperó and Miguel Angel Mota. Forcing consequences of $PFA$ together with the continuum large. Trans. Amer. Math. Soc. 367 (2015) 6103-6129.
Abstract, references, and article information   
View Article: PDF

[4] Anthony W. Hager. Some unusual epicomplete Archimedean lattice-ordered groups. Proc. Amer. Math. Soc. 143 (2015) 1969-1980.
Abstract, references, and article information   
View Article: PDF

[5] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF

[6] Sean Cox. The diagonal reflection principle. Proc. Amer. Math. Soc. 140 (2012) 2893-2902.
Abstract, references, and article information   
View Article: PDF

[7] Dilip Raghavan. There is a Van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010) 5879-5891. MR 2661500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Teruyuki Yorioka. Uniformizing ladder system colorings and the rectangle refining property. Proc. Amer. Math. Soc. 138 (2010) 2961-2971. MR 2644907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arnold W. Miller. Ultrafilters with property $( {s})$. Proc. Amer. Math. Soc. 137 (2009) 3115-3121. MR 2506470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stevo Todorcevic and Stuart Zoble. Baire reflection. Trans. Amer. Math. Soc. 360 (2008) 6181-6195. MR 2434283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul J. Szeptycki. Transversals for strongly almost disjoint families. Proc. Amer. Math. Soc. 135 (2007) 2273-2282. MR 2299505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] István Juhász, Peter Nyikos and Zoltán Szentmiklóssy. Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005) 2741-2750. MR 2146223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul B. Larson. Almost-disjoint coding and strongly saturated ideals. Proc. Amer. Math. Soc. 133 (2005) 2737-2739. MR 2146222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Piotr Koszmider. On decompositions of Banach spaces of continuous functions on Mrówka's spaces. Proc. Amer. Math. Soc. 133 (2005) 2137-2146. MR 2137881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Goldstern and Saharon Shelah. Clones from creatures. Trans. Amer. Math. Soc. 357 (2005) 3525-3551. MR 2146637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Albin L. Jones. A brief remark on van der Waerden spaces. Proc. Amer. Math. Soc. 132 (2004) 2457-2460. MR 2052425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Ilijas Farah. Luzin gaps. Trans. Amer. Math. Soc. 356 (2004) 2197-2239. MR 2048515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James Hirschorn. Random gaps under CH. Trans. Amer. Math. Soc. 356 (2004) 1281-1290. MR 2034309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Menachem Kojman and Saharon Shelah. Van der Waerden spaces and Hindman spaces are not the same. Proc. Amer. Math. Soc. 131 (2003) 1619-1622. MR 1950294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Saharon Shelah and Juris Steprans. Martin's Axiom is consistent with the existence of nowhere trivial automorphisms. Proc. Amer. Math. Soc. 130 (2002) 2097-2106. MR 1896046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Andrzej Roslanowski and Saharon Shelah. The yellow cake. Proc. Amer. Math. Soc. 129 (2001) 279-291. MR 1694876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jindrich Zapletal. The nonstationary ideal and the other $\sigma $-ideals on $\omega _{1}$. Trans. Amer. Math. Soc. 352 (2000) 3981-3993. MR 1707206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ondrej Zindulka. Dimension zero vs measure zero. Proc. Amer. Math. Soc. 128 (2000) 1769-1778. MR 1646213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Koszmider. Forcing minimal extensions of Boolean algebras. Trans. Amer. Math. Soc. 351 (1999) 3073-3117. MR 1467471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Todd Eisworth and Judith Roitman. CH with no Ostaszewski spaces. Trans. Amer. Math. Soc. 351 (1999) 2675-2693. MR 1638230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin Goldstern and Menachem Kojman. Rules and reals. Proc. Amer. Math. Soc. 127 (1999) 1517-1524. MR 1473670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jindrich Zapletal. Keeping additivity of the null ideal small. Proc. Amer. Math. Soc. 125 (1997) 2443-2451. MR 1389541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ireneusz Recław. Remarks about $\gamma$-sets and Borel-dense sets . Proc. Amer. Math. Soc. 123 (1995) 3523-3525. MR 1273519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia